MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW STR 3WAY 50ML SI CH22; SILICONE FOLEY CATHETER

COLOPLAST A/S X-FLOW STR 3WAY 50ML SI CH22; SILICONE FOLEY CATHETER
Model Number AB60221002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the information received, as the catheter is blocked, drops flow dropwise in the pouch.For several patients; same lot.One patient had a clotting but they noticed it , and immediately changed the catheter for superior ch.No clinical consequences.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on this lot n°.Checking the quality databases revealed no recorded anomaly in connection with the described incident.We received 6 sealed pouches, each contained one 3 ways silicone catheters.We measured the flow rate of the drainage channel for each of the 6 samples and we had (a minimum of ) 98.64l/h, 100.85l/h, 100.95l/h, 101.97l/h, 102.76l/h and (a max) 103.15l/h.The specification requires a min of 90l/h.The tested samples are conform to our specification.The described incident has not been reproduced on the returned tested samples.Based on the above this complaint is not confirmed as a product defect.

Brand Name
X-FLOW STR 3WAY 50ML SI CH22
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6066689
Report Number9610711-2016-00028
Device Sequence Number2102164
Product Code EZL
UDI-Device Identifier03600040143360
UDI-Public03600040143360
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAB60221002
Device Catalogue NumberAB60221002
Device Lot Number5147333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2016
Supplement Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1